# SDR AALA202307204670

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A320*
- Aircraft serial: 3989
- Aircraft time: 47,216 hours, 17,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CABIN MEGAPHONE INOPERATIVE. REPLACED BATTERIES IN AFT CABIN MEGAPHONE PER AMM 25-65-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
